MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25034UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel most likely due to harden blood in the guidewire lumen.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent.It was reported that the stent failed to cross the lesion and the stent struts became flared.The procedure was completed using a 2.5x18mm resolute onyx stent.The patient was reported to be alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9346872
Report Number9612164-2019-04820
Device Sequence Number14260584
Product Code NIQ
UDI-Device Identifier00643169556850
UDI-Public00643169556850
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model NumberRONYX25034UX
Device Catalogue NumberRONYX25034UX
Device Lot Number0009065819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1